# SDR SWIA200110202

- Difficulty date: September 23, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 1,314 hours, 1,113 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YD1 FAILS TO ENGAGE ON ORIGINATING CHECK. REMOVED YAW DAMPER CONTROL PANEL AND REPLACED WITH SERVICEABLE CONTROL PANEL.  OPS CHECKS GOOD.  REMOVED, REPLACED AND TESTED NR 1 YD IAW CRJ MM .  ALL CHECKS GOOD.
